# SDR P5CA2016082500240

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,744 hours, 2,148 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 880317
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HPSOV EICAS.  TRANSFERRED TO MEL 36-11-02-02, CAT C.  R & R HP CONTROLLER REF AMM 71-00-00-795.  OPS CHECK NORMAL MDDR 69668, CLEARED.
